# SDR CALA2025100609636

- Difficulty date: September 26, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 90,539 hours, 11,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 00637075T6
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LOG PAGE # 6361899 STRINGER 49R IS DAMAGED BETWEEN STA. 1958 AND STA. 1979CUT OUT DAMAGED SECTION OF STRINGER REF. SRM 53-70-03-2R-1 REPAIR 1 PARAGRAGH 4.C.  REQUEST ON INSPECTOR PERFORM HFEC INSPECTION OF CUT EDGES AND ALL INITAL FASTENER HOLES IN REPAIR AREA OF STRINGER PER PARAGRAGH 4. D. AND E. P ERFORMED HFEC INSP OF STRINGER EDGE CUTS AND ALL RELATED FASTENERS HOLES AS REQUIRED PER SRM 53-70-03-2R-1 REAPAIR 1 PARA 4.D. AND E WITH NO RELEVANT INDICATIONS. REF 777NDTM PT 6-51-00-01 PR 2 AND PT 6-51-00-02 PR 3. VERIFIED MATERIAL FOR STRINGER REPAIR PART 1 AND 2 FABRICATE FROM .071 7075-0 BARE SHEET ( PO# 7334192345 ) REF. SRM 53-70-03-2R-1 REPAIR 1 FIG.202. VERIFIED STRINGER REPAIR MATERIAL FOR PART 1 AND 2  AS  .071  REF. SRM 53-70-03-2R-1 REPAIR 1 FIG.202. VERIFIED MATERIAL OF REPLACEMENT SECTION OF STRINGER  FABRICATE FROM .056  7075-0 BARE SHEET REF. SRM 53-70-03-2R-1 REPAIR 1 FIG.202. VERRIFIED "FILLER MATERIAL" PO # 3978832 7075-0-056 BARE VERIFIED -4 FILLER 0.056" 7075-O BARE HAS BEEN HEAT TREATED TO 7075-T6 AND -1 & -2 REPAIR J SECTIONS 0.071" HAVE HEAT TREATED REF. SRM 53-70-03-2R-1 REPAIR 1.
